Paramol Tablets 32

WebMD Link

  Can't find country?

Please note that changing your country whilst shopping will remove all items from your basket.

 


Product description

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Unfortunately, next day home delivery is unavailable for this product.

Please note that you must be in to sign for this delivery.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.

Paramol Tablets are for the short term treatment of acute moderate pain when other painkillers have not worked. Do not take less than four hours after taking other painkillers. If you need to take this medicine continuously for more than 3 days you should see your doctor or pharmacist.

Can cause addiction. For three days' use only.

Paramol Tablets are for treatment of:

  • Headache
  • Migraine
  • Period pain
  • Toothache and other dental pain
  • Backache and other muscular aches and pain.

How to Use

USE ONLY AS DIRECTED.

For adults and children over 12 years: one or two tablets may be taken every four to six hours. Do not take more than 8 tablets in any 24 hour period.

Warning: do not exceed the stated dose.

If symptoms persist consult your doctor.

Hazards and Cautions

Consult your doctor or pharmacist before taking this product if you suffer from thyroid, kidney or liver problems, including non-cirrhotic liver damage), are pregnant, breastfeeding, or have asthma or breathing difficulties.

Do not exceed the stated dose.

All children under 18 years who undergo an operation to remove their tonsils or adenoids for obstructive sleep apnoea should not take codeine

If you need to take this medicine continuously for more than three days you should see your doctor or pharmacist.

This medicine contains dihydrocodeine which can cause addiction if you take it continuously for more than 3 days. If you take this medicine for headaches for more than 3 days it can make them worse.

Contains Paracetamol. Do not take with any other Paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Avoid alcoholic drink.

KEEP OUT OF THE REACH OF CHILDREN.

Do not store above 25ºC.

Age Restriction

You must be at least 16 years old to purchase this product.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
  • Keep all medicines out of the reach of children.

Suitable For

Adults and children over 12 years of age.

Ingredients

Multiiple Active ingredients: Paracetamol 500 mg, Dihydrocodeine Tartrate 7.46 mg

Other ingredients: magnesium stearate, maize starch, povidone, hypromellose, titanium dioxide and macrogol 400.


Patient information leaflet

Christmas Order & Collect

Order by 6pm Tuesday 23 December and collect your gifts in store for Christmas.

Download the Boots app

Download the Boots app and enjoy fantastic personalised offers, tailored just for you.

Save for later

Paramol Tablets (32)

2447894

0.0 out of 0 based on 0 user reviews Headache

£6.40 or 640 points

32 TAB £0.20 per 1TAB

6.40

Paramol Tablets are for the effective relief of acute pain.

When sold by Boots this product needs to be checked by our pharmacist. To ensure that it is appropriate for you to buy we will ask you to complete a questionnaire with a few simple questions.

Pharmacy Product

When sold by Boots this product needs to be checked by our pharmacist. To ensure that it is appropriate for you to buy we will ask you to complete a questionnaire with a few simple questions.

See details below, always read the label

Suitable For

Adults and children over 12 years of age.

Active ingredients

Paracetamol ,Dihydrocodeine Tartrate

Collect 24 points with this purchase

  • Our partner sites

  • Boots WebMD Macmillan